MAUDE Adverse Event Report: DENTSPLY LLC SCALER MODULE ASSY, COMPLETE; SCALER, ULTRASONIC

DENTSPLY LLC SCALER MODULE ASSY, COMPLETE; SCALER, ULTRASONIC
Catalog Number 8800701
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since this event could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a scaler module assy, complete allegedly the got hot and the hygienist suffered a burn to the finger and a patient had a burn to their tongue.No serious injury was reported from the alleged event.

Brand Name
SCALER MODULE ASSY, COMPLETE
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22635966
Report Number2424472-2025-00241
Device Sequence Number18181502
Product Code ELC
UDI-Device IdentifierD00388007011
UDI-PublicD00388007011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8800701
Distributor Facility Aware Date07/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown